Sandwich-Type Theorems for a Class of Multiplier Transformations Associated with the Noor Integral Operators
Nak Eun Cho and
Khalida Inayat Noor
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We obtain some subordination- and superordination-preserving properties for a class of multiplier transformations associated with Noor integral operators defined on the space of normalized analytic functions in the open unit disk. The sandwich-type theorems for these transformations are also considered.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/904272.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/904272.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:904272
DOI: 10.1155/2012/904272
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().